Alert archive / Florida / Tornado Warnings in 2023
Tornado Warning 1, NWS Melbourne, FL
NWS Melbourne, FL issued this tornado warning at Apr 16, 2023, 5:33 PM EDT for Saint Lucie County, Florida. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 16, 2023, 5:33 PM EDT (21:33 UTC)
- Expired
- Apr 16, 2023, 6:00 PM EDT
- In force
- 27 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Saint Lucie County, FL
The radar
The Melbourne radar (KMLB), 93 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 16, 5:40 PM EDT | HAIL 1.75 | 2 Wsw White City, FL | RECEIVED PICTURE OF GOLF BALL (1.75 INCH) HAIL NEAR THE INTERSECTION OF W MIDWAY RD AND SELVITZ RD IN WHITE CITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 9.6 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 374 J/kg
- Mixed-layer CIN
- -144 J/kg
- Mixed-layer LCL
- 1014 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
068
WFUS52 KMLB 162133
TORMLB
FLC111-162200-
/O.NEW.KMLB.TO.W.0001.230416T2133Z-230416T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Melbourne FL
533 PM EDT Sun Apr 16 2023
The National Weather Service in Melbourne has issued a
* Tornado Warning for...
Southeastern St. Lucie County in east central Florida...
* Until 600 PM EDT.
* At 533 PM EDT, a severe thunderstorm capable of producing a tornado
was located over White City, and is nearly stationary.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
White City, Port Saint Lucie River Park and Indian River Estates
around 600 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Hutchinson Island South.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2727 8040 2738 8041 2746 8024 2728 8016
TIME...MOT...LOC 2133Z 259DEG 1KT 2736 8037
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Leahy2 follow-up statements
978
WWUS52 KMLB 162143
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
543 PM EDT Sun Apr 16 2023
FLC111-162200-
/O.CON.KMLB.TO.W.0001.000000T0000Z-230416T2200Z/
St. Lucie FL-
543 PM EDT Sun Apr 16 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM EDT FOR
SOUTHEASTERN ST. LUCIE COUNTY...
At 543 PM EDT, a severe thunderstorm capable of producing a tornado
was located over White City, moving east at 5 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Indian River Estates around 600 PM EDT.
Walton and Saint Lucie Nuclear Power Plant around 610 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Hutchinson Island South.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2727 8035 2727 8037 2739 8039 2746 8024
2728 8017
TIME...MOT...LOC 2143Z 265DEG 5KT 2736 8032
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Leahy254
WWUS52 KMLB 162156
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
556 PM EDT Sun Apr 16 2023
FLC111-162204-
/O.EXP.KMLB.TO.W.0001.000000T0000Z-230416T2200Z/
St. Lucie FL-
556 PM EDT Sun Apr 16 2023
...THE TORNADO WARNING FOR SOUTHEASTERN ST. LUCIE COUNTY WILL EXPIRE
AT 600 PM EDT...
The Tornado Warning has been cancelled. However, large hail, heavy
rainfall, and damaging winds remain likely and a Severe Thunderstorm
Warning remains in effect for the area.
LAT...LON 2727 8035 2727 8037 2739 8039 2746 8024
2728 8017
TIME...MOT...LOC 2154Z 259DEG 1KT 2736 8032
$$
LeahyWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this tornado warning went out at Apr 16, 4:10 PM EDT, 1 hour 23 minutes earlier.
Area forecast discussion, Apr 16, 4:10 PM EDT, 1 hour 23 minutes before
Area Forecast Discussion National Weather Service Melbourne FL 410 PM EDT Sun Apr 16 2023 .DISCUSSION... Currently-Tonight... A busy afternoon across east central Florida with current KMLB radar imagery showing scattered showers and lightning storms. A couple have become strong this afternoon over Osceola and Brevard counties, especially as the east coast sea breeze continues to push inland. The aforementioned activity is associated with an approaching cold front. Analysis charts show the cold front draped across the eastern CONUS which is associated with a mature wave and stretches from an area of low pressure over the Great Lakes region. Additionally, a 20-30kt LLJ is observed across northern Florida. Also of note, the 15Z observed XMR skew-t signaled sufficient moisture in place with a PWAT value of 1.51" and RH values in the 50-75% range. Furthermore, bulk shear (0-6km) was observed at 34kts, 500mb temp at -11C, as well as an uptick in SCP and SHIP values. Coverage of showers and lighting storms are forecast to increase over east central Florida as collisions occur between sea breezes and outflow from the MCS over the gulf. The best chance for storms remains along and to the south of I-4, especially to the south of Titusville with 70-80% PoPs forecast. Hi-res models continue to signal that conditions are prime for strong to severe storms this afternoon and evening with high CAPE, steepening lapse rates, slightly elevated SCP and SHIP values, bulk shear in the 40-50kt range, in addition to, EHI around 1-3 and helicity in the 200-400 m^2/s^2 range, mainly near the coast to the south of Titusville. The primary hazards associated with any strong to severe storms that develop will be damaging wind gusts up to 60mph, hail up to 1" in diameter, heavy rainfall producing a quick 1 to 3" in a 60 to 90 minute period, and frequent cloud to ground lighting strikes. A secondary threat for a brief tornado is also possible along and to the south of Titusville. Rain chances are forecast to diminish within a couple of hours after sunset, although model guidance indicates that chances for showers and storms may linger across the area into the overnight hours, mainly from what's left of the MCS over the Gulf. Low temperatures are forecast to reach the low to upper 60s. Monday... The cold front will clear east central Florida by the mid morning hours. Lingering moisture will present the chance for isolated showers and lightning storms into the afternoon hours, mainly to the south of Melbourne and towards the Treasure Coast. Gusty winds, cloud to ground lightning strikes and heavy rainfall will be possible before chances dwindle into the evening hours. Afternoon highs will be much cooler behind the front as winds veer north to northwesterly with wind gusts up to 20-25mph possible along the coast. Expect temperatures to top out in the upper 70s to low 80s. Tuesday-Wednesday (previous)...Behind the front, high pressure and drier, cooler air will take hold across ECFL through Wed as the surface high slides over and then east of the state by Wed night. Pleasantly cooler areawide as mins drop off into the L-M50s away from the coast, and U50s to L60s for the immediate coastal and barrier islands communities. For Tue, developing onshore flow with maxes in the U70s coast to L80s well inland and mins M-U50s inland and U50s-L60s coast. Max /min temps warm by 2-4F on Wed as flow veers slightly to SE. Thursday-Saturday (previous)...Weak mid level short wave trough crosses the peninsula Thu ahead of a long wave trough which develops over the eastern CONUS. This will keep heights aloft over FL lower than normal. The Atlantic surface ridge offshore northern-central Fl will shift east, allowing SE winds to advect increasing NW-W into ECFL from late week into next weekend. At the same time, models show a weak cool front approaching or moving into Florida some time next weekend, however there are significant timing diffs that need to be resolved. The forecast re-introduces a modest increase in rain chances spreading from SE to NW-N through the period. Temps will continue to rise back to a few degrees above normal through the period. && .MARINE... Issued at 255 PM EDT Sun Apr 16 2023 Currently-Monday... Choppy boating conditions expected as a cold front moves across the waters into Monday morning. Expect scattered showers and lightning storms with gusty winds, heavy rainfall, and frequent cloud to ground lightning strikes, mainly in the afternoon. South to southwest winds around 8-15kts will veer northerly into Monday with up to 15-20kts possible by Monday afternoon across all of the waters. Tue-Fri...North to Northeast winds Tue will decrease 10-15 knots but seas will remain 4-5 feet in the Gulf Stream. Winds become easterly as high pressure pushes off the GA coast mid to late week allowing seas to fall back to 2-3ft near shore and 4ft offshore. && .AVIATION... (18Z TAFS) Issued at 255 PM EDT Sun Apr 16 2023 Mainly VFR conditions outside of convection. VCTS and tempo groups at all terminals this evening as a cold front moves through east central Florida. Expect west to southwest winds around 10-15kts to veer north-northwesterly into Monday at around 5-10kts with gusts to 15kts along the coast. && .FIRE WEATHER... Issued at 255 PM EDT Sun Apr 16 2023 A cold front will push through central Florida by late Monday afternoon, with cooler and much drier air spreading across the region into Wednesday. Minimum RH values will drop to well below critical values near and to the northwest I-4 Monday and Tuesday afternoons, ranging from the lower 20s to around 30 percent. Values in the upper 20s and lower 30s are expected across this same area on Wednesday afternoon. && .PRELIMINARY POINT TEMPS/POPS... DAB 63 76 56 76 / 20 10 0 0 MCO 68 81 56 80 / 20 10 0 0 MLB 66 79 61 79 / 40 20 0 0 VRB 66 81 61 80 / 50 30 10 0 LEE 65 82 55 83 / 20 10 0 0 SFB 66 81 55 81 / 20 10 0 0 ORL 67 83 58 82 / 20 10 0 0 FPR 67 78 62 78 / 50 40 10 0 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. && SHORT TERM...Fehling LONG TERM....Kelly DECISION SUPPORT...Haley
Hazardous weather outlook, Apr 16, 11:22 AM EDT, 6 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 1122 AM EDT Sun Apr 16 2023 AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159- 164-247-254-259-264-347-447-547-647-747-170300- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia- Southern Lake-Coastal Indian River-Coastal Saint Lucie- Coastal Martin-Inland Northern Brevard-Inland Indian River- Inland Saint Lucie-Inland Martin-Mainland Northern Brevard- Northern Brevard Barrier Islands-Inland Southern Brevard- Mainland Southern Brevard-Southern Brevard Barrier Islands- 1122 AM EDT Sun Apr 16 2023 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .THUNDERSTORM IMPACT... Numerous showers and scattered lightning storms are forecast this afternoon across east central Florida, some of which could become strong to severe. The main threats from today's storms will be wind gusts up to 60 mph and hail up to one inch in diameter. Storms will also produce frequent cloud to ground lightning strikes and torrential downpours. A secondary threat for a brief tornado exists along and to the south of Titusville. Move indoors to safety at the first sign of threatening skies, or if you hear thunder. .FLOOD IMPACT... Torrential downpours could produce 2 to 3 inches of rain in a 60 to 90 minutes period. This may cause ponding water on roads, and temporary flooding of urban and other poorly drained, low lying areas. The greatest chance for flooding rainfall will exist along and to the south of Melbourne, especially near the coast. .MARINE THUNDERSTORM GUST IMPACT... Storms will be capable of producing wind gusts of 35 knots or greater on area lakes, the Intracoastal Waterway and nearshore Atlantic from late in the afternoon through early evening. .RIP CURRENT IMPACT... A Moderate risk of dangerous rip currents continues at area beaches today. Check with the local beach patrol for additional information about ocean hazards, and always heed the advice of lifeguards. Swim only within sight of a lifeguard, and never enter the ocean alone. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A cold front moving across the local waters Monday will cause a brief increase in northerly winds and seas. A north wind surge of 15-20 kts will push seas up to around 5 ft well offshore Volusia and Brevard Counties. A period of cooler and much drier air will filter into east central Florida behind a cold front passage on Monday. This will increase the fire weather danger across east central Florida, especially for areas near and north of I-4 and along the Kissimmee River Basin through mid week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed this afternoon and tonight. Fehling
In the hours before
Special weather statement, Apr 16, 4:36 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Melbourne FL
436 PM EDT Sun Apr 16 2023
FLZ053-154-254-547-647-747-162100-
Southern Brevard Barrier Islands FL-Osceola FL-
Inland Indian River FL-Coastal Indian River FL-
Inland Southern Brevard FL-Mainland Southern Brevard FL-
436 PM EDT Sun Apr 16 2023
...A strong thunderstorm will impact portions of northwestern Indian
River, southern Brevard and east central Osceola Counties through 500
PM EDT...
At 435 PM EDT, Doppler radar was tracking a strong thunderstorm near
Suntree, or 7 miles north of Camp Holly Fish Camp, moving east at 5
mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Palm Bay, Melbourne, Sebastian, Cocoa Beach and Satellite Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2780 8098 2819 8095 2834 8057 2819 8056
2783 8040
TIME...MOT...LOC 2035Z 250DEG 5KT 2820 8074
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
LeahyLocal storm report, Apr 16, 4:40 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
440 PM EDT SUN APR 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND GST 3 W SATELLITE BEACH 28.18N 80.65W
04/16/2023 M54 MPH BREVARD FL MESONET
THE WEATHER STATION AT COQUINA RIDGE MEASURED A WIND
GUST OF 47KT/54MPH FROM THE NORTH.
&&
EVENT NUMBER MLB2300050
HALEYSpecial weather statement, Apr 16, 4:56 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Melbourne FL
456 PM EDT Sun Apr 16 2023
FLZ053-058-162130-
Okeechobee FL-Osceola FL-
456 PM EDT Sun Apr 16 2023
...Strong thunderstorms will impact portions of Okeechobee and
southeastern Osceola Counties through 530 PM EDT...
At 456 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles northwest of Fort Drum to near
Kissimmee Prarie Preserve to 7 miles southwest of Basinger. Movement
was east at 25 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Basinger, Fort Drum and Kissimmee Prarie Preserve.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2723 8099 2725 8098 2726 8100 2730 8100
2730 8103 2733 8105 2736 8103 2738 8107
2738 8110 2739 8112 2742 8114 2744 8114
2747 8118 2771 8104 2768 8087 2764 8087
2764 8078 2756 8078 2756 8075 2721 8094
TIME...MOT...LOC 2056Z 271DEG 22KT 2764 8099 2752 8102 2735 8112
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
LeahySpecial weather statement, Apr 16, 5:09 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Melbourne FL
509 PM EDT Sun Apr 16 2023
FLZ254-547-647-747-162145-
Southern Brevard Barrier Islands FL-Inland Indian River FL-
Inland Southern Brevard FL-Mainland Southern Brevard FL-
509 PM EDT Sun Apr 16 2023
...A strong thunderstorm will impact portions of southeastern Brevard
County through 545 PM EDT...
At 508 PM EDT, Doppler radar was tracking strong thunderstorms over
Palm Bay, moving east at 20 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Palm Bay, Melbourne, Malabar, Indialantic and Barefoot Bay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2783 8047 2785 8049 2783 8050 2783 8051
2781 8087 2806 8085 2811 8053 2783 8041
TIME...MOT...LOC 2108Z 249DEG 11KT 2797 8070
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
WatsonSpecial weather statement, Apr 16, 5:09 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Melbourne FL
509 PM EDT Sun Apr 16 2023
FLZ159-259-162145-
Coastal St. Lucie FL-Inland St. Lucie FL-
509 PM EDT Sun Apr 16 2023
...A strong thunderstorm will impact portions of east central St.
Lucie County through 545 PM EDT...
At 509 PM EDT, Doppler radar was tracking a strong thunderstorm over
Fort Pierce South, or over Fort Pierce. This storm was nearly
stationary.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Fort Pierce, White City, Indian River Estates, Fort Pierce South and
Collins Park Estates.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2734 8039 2743 8043 2746 8024 2741 8022
2737 8020
TIME...MOT...LOC 2109Z 259DEG 2KT 2741 8035
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
LeahyLocal storm report, Apr 16, 5:13 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
513 PM EDT SUN APR 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM HAIL TREASURE COAST AIRPORT 27.49N 80.37W
04/16/2023 E0.50 INCH ST. LUCIE FL TRAINED SPOTTER
TRAINED SPOTTER REPORTS HAIL UP TO ONE HALF INCH NEAR
THE TREASURE COAST INTERNATIONAL AIRPORT.
&&
EVENT NUMBER MLB2300051
HALEYThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 8:31 PM EDT | Special Weather Statement | MLB | Orange | 29 min |
| Apr 15, 10:36 PM EDT | Special Weather Statement | MLB | Okeechobee | 24 min |
| Apr 15, 11:35 PM EDT | Special Weather Statement | MLB | Indian River, Okeechobee | 55 min |
| Apr 15, 11:40 PM EDT | Special Marine Warning | MLB | 65 min | |
| Apr 16, 2:46 PM EDT | Special Weather Statement | MLB | Orange | 29 min |
| Apr 16, 3:14 PM EDT | Special Weather Statement | MLB | Osceola | 31 min |
| Apr 16, 3:17 PM EDT | Special Weather Statement | MLB | Brevard | 28 min |
| Apr 16, 3:44 PM EDT | Special Weather Statement | MLB | Brevard | 46 min |
| Apr 16, 3:46 PM EDT | Special Weather Statement | MLB | Indian River | 29 min |
| Apr 16, 3:54 PM EDT | Special Marine Warning | MLB | 66 min | |
| Apr 16, 4:13 PM EDT | Special Weather Statement | MLB | Indian River | 32 min |
| Apr 16, 4:15 PM EDT | Areal Flood Advisory | MLB | Brevard | 90 min |
| Apr 16, 4:26 PM EDT | Special Weather Statement | MLB | Saint Lucie | 34 min |
| Apr 16, 4:35 PM EDT | Special Marine Warning | MLB | 55 min | |
| Apr 16, 4:36 PM EDT | Special Weather Statement | MLB | Brevard | 24 min |
| Apr 16, 4:38 PM EDT | Severe Thunderstorm Warning | MLB | Saint Lucie | 52 min |
| Apr 16, 4:56 PM EDT | Special Weather Statement | MLB | Okeechobee | 34 min |
| Apr 16, 5:09 PM EDT | Special Weather Statement | MLB | Indian River | 36 min |
| Apr 16, 5:09 PM EDT | Special Weather Statement | MLB | Saint Lucie | 36 min |
| Apr 16, 5:19 PM EDT | Severe Thunderstorm Warning | MLB | Saint Lucie | 41 min |
| Apr 16, 5:22 PM EDT | Areal Flood Advisory | MLB | Brevard | 83 min |
| Apr 16, 5:26 PM EDT | Special Marine Warning | MLB | 64 min | |
| Apr 16, 5:30 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Indian River | 45 min |
| Apr 16, 5:38 PM EDT | Tornado Warning | MLB | Brevard, Indian River | 18 min |
| Apr 16, 5:53 PM EDT | Special Weather Statement | MLB | Martin | 37 min |
| Apr 16, 5:53 PM EDT | Severe Thunderstorm Warning | MLB | Martin, Saint Lucie | 39 min |
| Apr 16, 5:58 PM EDT | Tornado Warning | MLB | Martin, Saint Lucie | 20 min |
| Apr 16, 6:10 PM EDT | Special Marine Warning | MLB | 95 min | |
| Apr 16, 6:25 PM EDT | Areal Flood Advisory | MLB | Martin, Saint Lucie | 4 hr |
| Apr 16, 6:25 PM EDT | Special Weather Statement | MLB | Volusia | 35 min |
| Apr 16, 6:25 PM EDT | Special Weather Statement | MLB | Martin | 35 min |
| Apr 16, 6:34 PM EDT | Special Weather Statement | MLB | Saint Lucie | 26 min |
| Apr 16, 6:46 PM EDT | Special Marine Warning | MLB | 59 min | |
| Apr 16, 6:59 PM EDT | Special Marine Warning | MLB | 2 hr | |
| Apr 16, 7:13 PM EDT | Special Marine Warning | MLB | 47 min | |
| Apr 16, 7:19 PM EDT | Special Weather Statement | MLB | Seminole | 26 min |
| Apr 16, 7:28 PM EDT | Special Marine Warning | MLB | 62 min |
Nearby
Tornado Warnings in Florida, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.